# SDR ABXA9600113

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link
- Part number: 2701093
- Condition: Not Secured
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS CLEARVIEW WINDOW BROKEN.  RESCURED AFT LOCK BAR, LOWER AFT LINKAGE ROD BY REPLACING THE RETAINING PIN.  THE WINDOW WAS NOT BROKEN.
